The Annals of Probability

Correction: Correction to "Laplace's Method for Gaussian Integrals with an Application to Statistical Mechanics"

Richard S. Ellis and Jay S. Rosen

Full-text: Open access

Article information

Source
Ann. Probab. Volume 11, Number 2 (1983), 456.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176993611

Digital Object Identifier
doi:10.1214/aop/1176993611

Mathematical Reviews number (MathSciNet)
MR690144

JSTOR
links.jstor.org

Citation

Ellis, Richard S.; Rosen, Jay S. Correction: Correction to "Laplace's Method for Gaussian Integrals with an Application to Statistical Mechanics". Ann. Probab. 11 (1983), no. 2, 456. doi:10.1214/aop/1176993611. http://projecteuclid.org/euclid.aop/1176993611.


Export citation

See also

  • Original Paper: Richard S. Ellis, Jay S. Rosen. Laplace's Method for Gaussian Integrals with an Application to Statistical Mechanics. Ann. Probab., Volume 10, Number 1 (1982), 47--66.